# SDR ASAA0945437

- Difficulty date: April 15, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65528656
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BENT BELOW L2 DOOR LOWER HINGE.  REMOVED ORDERED AND RECEIVED NEW STOP FITTING, DRILLED AND INSTALLED FITTING IAW B737 400 SRM 51 40 02 CAUSING SKIN TO BE BROUGHT BACK TO ORIGINAL CONTOUR.
